# SDR 2018FA0000167

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: General aviation
- Aircraft: N441PJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5170
- Aircraft time: 8,939 hours, 4,808 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lockout
- Part number: 21EN96
- Condition: Out Of Rig
- Location: Throttle
- Part time: 8,939 hours, 4,808 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE RIGHT THRUST REVERSER BECAME UNLOCKED ON THE TAKEOFF ROLL.  TAKEOFF ABORTED,  THE THRUST REVERSER WAS PHYSICALLY LOCKED AND WOULD LOCK AND UNLOCK PROPERLY,  UNLOCK INDICATION LIGHT ILLUMINATED ERRONEOUSLY.   INSPECTED THE PDU AND MECHANICAL MECHANISMS, NO FAULTS FOUND.  INSPECTED SWITCHES AND FOUND THE RT THROTTLE LOCKOUT SWITCH SLIGHTLY OUT OF RIG.  RIGGED THE SWITCH IAW MM 78-30-66.  OPS CHECKED GOOD.  SUBSEQUENT FLIGHTS HAVE HAD NO REPEAT OF ISSUES.
